About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 924712, 9 pages
http://dx.doi.org/10.1155/2014/924712
Research Article

On the Steady-State System Size Distribution for a Discrete-Time Geo/G/1 Repairable Queue

School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China

Received 28 September 2013; Accepted 10 February 2014; Published 19 March 2014

Academic Editor: Carlo Piccardi

Copyright © 2014 Renbin Liu and Zhaohui Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Kobayashi and A. G. Konheim, “Queueing models for computer communications system analysis,” IEEE Transactions on Communications, vol. 25, no. 1, pp. 2–29, 1977. View at MathSciNet
  2. I. Rubin and L. F. M. De Moraes, “Message delay analysis for polling and token multiple-access schemes for local communication networks,” IEEE Journal on Selected Areas in Communications, vol. 1, no. 5, pp. 935–947, 1983. View at Scopus
  3. F. J. Li and R. H. Sun, “Measurement-estimation approach to efficiency evaluation of bandwidth allocation scheme in ATM networks,” in Proceedings of the Conference Record IEEE Internation Conference on Conmunications, vol. 6, no. 2, pp. 131–142, 1997.
  4. N. S. Tian, X. L. Xu, and Z. Y. Ma, Discrete-Time Queueing Theory, Science Press, Beijing, China, 2008.
  5. M. Yadin and P. Naor, “Queueing systems with a removable service station,” Operational Research Quarterly, vol. 14, no. 3, pp. 393–405, 1963.
  6. L. Tadj and G. Choudhury, “Optimal design and control of queues,” Top, vol. 13, no. 2, pp. 359–412, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Moreno, “A discrete-time single-server queue with a modified N-policy,” International Journal of Systems Science, vol. 38, no. 6, pp. 483–492, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T.-Y. Wang and J.-C. Ke, “The randomized threshold for the discrete-time Geo/G/1 queue,” Applied Mathematical Modelling, vol. 33, no. 7, pp. 3178–3185, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. Y. Y. Wei, M. M. Yu, Y. H. Tang, and J. X. Gu, “Queue size distribution and capacity optimum design for N-policy Geo(λ1,λ2,λ3)/G/1 queue with setup time and variable input rate,” Mathematical and Computer Modelling, vol. 57, no. 5-6, pp. 1559–1571, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. T.-Y. Wang, “Random N-policy Geo/G/1 queue with startup and closedown times,” Journal of Applied Mathematics, vol. 2012, Article ID 793801, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. Takács, “A single-server queue with feedback,” The Bell System Technical Journal, vol. 42, no. 2, pp. 505–519, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. D. Choi, B. Kim, and S. H. Choi, “On the M/G/1 Bernoulli feedback queue with multi-class customers,” Computers & Operations Research, vol. 27, no. 3, pp. 269–286, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. I. Choi and T.-S. Kim, “Analysis of a two-phase queueing system with vacations and Bernoulli feedback,” Stochastic Analysis and Applications, vol. 21, no. 5, pp. 1009–1019, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. Krishna Kumar and J. Raja, “On multiserver feedback retrial queues with balking and control retrial rate,” Annals of Operations Research, vol. 141, pp. 211–232, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. I. Atencia and P. Moreno, “Discrete-time Geo [X]/GH/1 retrial queue with Bernoulli feedback,” Computers & Mathematics with Applications, vol. 47, no. 8-9, pp. 1273–1294, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Wang and P. Zhang, “A discrete-time retrial queue with negative customers and unreliable server,” Computers & Industrial Engineering, vol. 56, no. 4, pp. 1216–1222, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. Y. H. Tang, X. Yun, and S. J. Huang, “Discrete-time GeoX/G/1 queue with unreliable server and multiple adaptive delayed vacations,” Journal of Computational and Applied Mathematics, vol. 220, no. 1-2, pp. 439–455, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. M. Liu and S. Gao, “Reliability indices of a Geo/G/1/1 Erlang loss system with active breakdowns under Bernoulli schedule,” International Journal of Management Science and Engineering Management, vol. 5, no. 6, pp. 433–438, 2010.
  19. J. J. Hunter, Mathematical Techniques of Applied Probability, Discrete Time Models: Techniques and Applications, vol. 2 of Operations Research and Industrial Engineering, Academic Press, New York, NY, USA, 1983. View at MathSciNet
  20. S. W. Fuhrmann and R. B. Cooper, “Stochastic decompositions in the M/G/1 queue with generalized vacations,” Operations Research, vol. 33, no. 5, pp. 1117–1129, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet